# SDR 0102275519

- Difficulty date: June 10, 2001
- Submitted: June 29, 2001
- Operation: Air carrier
- Aircraft: N519US
- Make and model: Boeing 757251
- Aircraft serial: 23207
- Aircraft time: 49,283 hours, 20,870 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT LAS TO LAX TO DTW, CREW REPORTED TWO FLIGHT CONTROL ABNORMALITIES.  ON APPROACH TO LAX, CREW REPORTED WITH FLAPS 15, CONTROL WHEEL TURNED TWO DEGREES LEFT WITH DEPLOYMENT OF SPOILERS.  MAINTENANCE PERFORMED FUNCTIONAL AND BITE CHECK OF SPOILER SYSTEM WITH NO FAULTS FOUND.  FROM LAX TO DTW, CREW REPORTED GREATER THAN NORMAL PULL ON THE YOLK ON ROTATION AT TAKEOFF.  DURING APPROACH TO DTW, THE CONTROL WHEEL TURNED TWO DEGREES LEFT WITH FLAPS 15 AND SPOILERS DEPLOYED.  MAINTENANCED PERFORMED FUNCTIONAL CHECK OF SPOILER SYSTEM, NO FAULTS FOUND.
